Kihun Nam
Title
Cited by
Cited by
Year
Multidimensional quadratic and subquadratic BSDEs with special structure
P Cheridito, K Nam
Stochastics An International Journal of Probability and Stochastic Processes …, 2015
372015
BSDEs with terminal conditions that have bounded Malliavin derivative
P Cheridito, K Nam
Journal of Functional Analysis 266 (3), 1257-1285, 2014
352014
BSEs, BSDEs and fixed point problems
P Cheridito, K Nam
Annals of Probability 45 (6A), 3795-3828, 2017
202017
Backward Stochastic Differential Equations with Superlinear Drivers
K Nam
Princeton, NJ: Princeton University, 2014
52014
Time-changed\levy processes and option pricing: a critical comment
H Fallahgoul, K Nam
arXiv preprint arXiv:1907.00149, 2019
42019
Global Well-posedness of Non-Markovian Mutidimensional Superquadratic BSDE
K Nam
arXiv preprint arXiv:1912.03692, 2019
22019
Locally Lipschitz BSDE driven by a continuous martingale: path-derivative approach
K Nam
arXiv preprint arXiv:1606.03836, 2016
12016
Variations of dynamic random networks: localization approach
K Nam
arXiv preprint arXiv:1812.00370, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–8